# SDR AALA202412294081

- Difficulty date: December 26, 2024
- Submitted: December 29, 2024
- Operation: Air carrier
- Aircraft: N151AN
- Make and model: Airbus A321-231
- Aircraft serial: 6840
- Aircraft time: 27,600 hours, 10,971 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Stuck
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER LAVATORY DOOR STUCK, IT WILL NOT OPEN OR CLOSE. MAINTENANCE LUBRICATED AND SECURED DOOR PER AMM 25-42-11.
